# SDR 2008UALA00423

- Difficulty date: January 24, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 794-797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT COMPARTMENT BS 794 TO 797 AT STRINGER S-26R TO S-27R AND RBL 3-13 BEAR STRAP IS CORRODED.  MAJOR REPAIR: REMOVED DAMAGED SECTION OF BEAR STRAP. FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIR.
